Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Difficulty in bearing weight even after using crutches, air splint, persisting numbness. Emergency?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I went to er after rolling my ankle they put me on crutches and air splint. 3 days later I still cannot bear any weight and now it is starting to tingle and feel numb. I can't see ortho for another 3 days. Should I go back to er or just continue using crutches till see ortho?
Posted Mon, 20 May 2013 in General Health
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The mild tingling and numbness in the area could be related to the local tissue swelling. This will recover once the swelling subsides. The inability to bear weight on the foot can be due to an extensive take mild pain killers for pain relief. Avoid weight bearing as much as you can.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor